Journal article icon

Journal article

Erratum to: Characterization of Generalized Gradient Young Measures Generated by Sequences in W1,1 and BV

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Archive for Rational Mechanics and Analysis
Pages:
1-8
Publication date:
2011-01-01
EISSN:
1432-0673
ISSN:
0003-9527
Source identifiers:
239815
Pubs id:
pubs:239815
UUID:
uuid:27462bfb-3b59-4dee-abcf-2227232288ca
Local pid:
pubs:239815
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP